Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

INCREASE IN BLOOD GLUCOSE LEVEL AFTER EXERCISE

I AM 48 YEARS MALE, HIGHT-5 4 , WEIGHT- 63 Kg. DIABETIC SINCE LAST 12 YEARS, MY BLOOD GLUCOSE LEVEL AT MORNING WAS 94 AND AFTER 1.50 HOURS MILD EXERCISE READING WAS 114 IS IT NORMAL ?
Asked On : Thu, 21 Apr 2011
Answers:  2 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  Anonymous's Response
my fasting sugar was 97 and after gap of two hours lunch PP was 80, at the same day I tested hb1ac and it was 5.3, what does means I am diabetic or diabetics will develop in coming months , why the result came like this?
Answered: Wed, 31 Aug 2011
General & Family Physician Dr. Channabasappa K's  Response
yes,it is normal only.the reason why your sugar level went little high is due to movement of glucose from gut after activation of peristalisis gut movement,&action of glucogan, a hormone that functions opposit to insulin.function of glucogen hormone is always maitining blood sugar level optimum for activity
Answered: Sun, 24 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor